# SDR SIMA20140408007

- Difficulty date: April 8, 2014
- Submitted: April 9, 2014
- Operation: Air carrier
- Aircraft: N922AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500906
- Aircraft time: 23,712 hours, 20,022 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

LAVATORY SMOKE WARNING INDICATION DURING CRUISE FLIGHT.  NO EVIDENCE OF SMOKE OR FIRE FOUND BY THE FLIGHT ATTENDANT OR CRASH, FIRE & RESCUE.  DEFERRED IAW MEL 26-2 AUTH 040356DM C M PROCEDURES, COMPLIED WITH CORRECTIVE ACTION.  PERFORMED OPERATIONAL ON POST OD SMOKE DETECTOR FOR LAVATORY IAW AMM 26-14-00-700-801-A.  LAVATORY SMOKE DETECTOR, OPERATIONS CHECKED GOOD.  MEL RESTORED
